# SDR ASAA2022120941081

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 53,591 hours, 15,889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Missing
- Location: Right Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT PLENUM /DIFFUSER BYPASS CHECK VALVE MISSING. GROUNDED - YES. REPLACED R/H AFT DIFFUSER IN, REF TO B737-800 AMM 21-51-03 45528. REQUIRES LEAK / OPS CHECK. LEAK AND OPS CHECK GOOD.
